# SDR FDEA202301060035

- Difficulty date: January 6, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB182412
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - #6 SLAT ASSEMBLY STATION XOS 806.424 INTERNAL RIB CRACKED. RIGHT HAND WING #6 SLAT ASSEMBLY STATION XOS 806.424 INTERNAL CRACKED RIB REMOVED   AND REPLACED AS PER MD-11 SRM 51-31-01-0G. RIB FABRICATED AS PER DOUGLAS DRAWING   ARB 1824 REVISION C. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUBMISSION DATE 1/9/2023
